Alert archive / New Mexico / Flash Flood Warnings in 2006
Flash Flood Warning 33, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 13, 2006, 7:43 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2006, 7:43 PM MDT (01:43 UTC)
- Expired
- Aug 13, 2006, 11:45 PM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Albuquerque radar (KABX), 134 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 502 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 2164 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 140148
FFWABQ
NMC019-047-140545-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
743 PM MDT SUN AUG 13 2006
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 1145 PM MDT
* AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS STRETCHING FROM SOUTH SAN
YSIDRO TO RIBERA...VILLANUEVA AND ANTON CHICO. THE STORMS
PRODUCING VERY HEAVY RAIN WERE MOVING VERY SLOWLY TOWARD THE
SOUTHEAST. BEWARE OF RAPID RISES IN THE PECOS RIVER.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN
THE WARNED AREA. OTHER LOCATIONS IN THE WARNING INCLUDE
TECOLOTITO...DILIA...SENA...SAN JOSE...SAN MIGUEL...AND SAN JUAN.
LAT...LON 3549 10559 3537 10562 3507 10540 3508 10501
3543 10500
$$
443 follow-up statements
000
WGUS75 KABQ 140229
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
823 PM MDT SUN AUG 13 2006
NMC019-047-140545-
GUADALUPE-SAN MIGUEL-
823 PM MDT SUN AUG 13 2006
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR
CENTRAL SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...
AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THE STRONGEST
STORMS STRETCHED FROM NEAR TRUJILLO TO NEAR ANTON CHICO AND SAN
JUAN. LIGHTER RAIN CONTINUED TO FALL FROM RIBERA SOUTHEASTWARD
THROUGH VILLANUEVA AND VILLANUEVA STATE PARK. THE THUNDERSTORMS WITH
EXCESSIVE RAIN WERE MOVING SLOWLY TOWARD THE SOUTHEAST.
* LOCATIONS IMPACTED INCLUDE...
ANTON CHICO...
DILIA...
RIBERA...
TECOLOTE...
SAN JUAN...
VILLANUEVA...
TRUJILLO...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE NEAR ANTON
CHICO AND IN THE RURAL AREA BETWEEN COLONIAS AND TRUJILLO. BEWARE OF
HIGH WATER LEVELS ON THE PECOS RIVER.
LAT...LON 3549 10559 3537 10562 3507 10540 3508 10501
3547 10475
$$
44000
WGUS75 KABQ 140440
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1031 PM MDT SUN AUG 13 2006
NMC019-047-140545-
GUADALUPE-SAN MIGUEL-
1031 PM MDT SUN AUG 13 2006
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR
SOUTHWEST AND SOUTH CENTRAL SAN MIGUEL AND NORTHWEST GUADALUPE
COUNTIES...
AT 1030 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING LIGHT TO MODERATE RAIN FROM RIBERA
TO VILLANUEVA AND ANTON CHICO. THE THUNDERSTORMS WITH PERSISTENT
RAIN WERE NEARLY STATIONARY. UP TO ONE ADDITIONAL INCH OF RAIN MAY
FALL IN PORTIONS OF THE WARNING AREA BY 1145 PM. RADAR ESTIMATES
THAT UP TO 3 INCHES OF RAIN HAS FALLEN FROM VILLANUEVA TO ANTON
CHICO AND DILIA SINCE 730 PM. BEWARE OF RISING WATER LEVELS IN THE
PECOS RIVER.
* LOCATIONS IMPACTED INCLUDE...
ANTON CHICO...
DILIA...
RIBERA...
TECOLOTE...
DO NOT DRIVE THROUGH FLOOD WATERS. THEIR DEPTH MAY BE PARTICULARLY
DIFFICULT TO ESTIMATE AT NIGHT. FURTHERMORE...THE ROAD MAY BE WASHED
OUT BELOW THE FLOOD WATERS.
LAT...LON 3549 10559 3537 10562 3507 10540 3508 10501
3547 10475
$$
44000
WGUS75 KABQ 140527
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1125 PM MDT SUN AUG 13 2006
NMC019-047-140535-
GUADALUPE-SAN MIGUEL-
1125 PM MDT SUN AUG 13 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWEST AND
SOUTH CENTRAL SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL WAS ENDING
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING.
AN ARROYO AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
115 AM...BUT THE THREAT OF SERIOUS FLOODING IS ENDING. THUS...THE
FLASH FLOOD WARNING HAS BEEN CANCELLED. WATCH FOR HIGH WATER LEVELS
IN FLOOD PRONE PORTIONS OF THE PECOS RIVER. NEVER DRIVE THROUGH
WATER OF UNKNOWN DEPTH.
LAT...LON 3549 10559 3537 10562 3507 10540 3508 10501
3547 10475
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 2:30 PM MDT, 5 hours 13 minutes earlier.
Area forecast discussion, Aug 13, 2:30 PM MDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 230 PM MDT SUN AUG 13 2006 .DISCUSSION...HEAVY RAINFALL POSSIBLE OVER A LARGE PORTION OF NORTHERN AND CENTRAL NEW MEXICO. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON OVER THE NORTHERN AND SOUTHERN MOUNTAINS AND FAR EAST CENTRAL PLAINS OF OUR CWA. PW VALUES REMAIN ABOVE AN INCH IN THE ABQ SOUNDING AND AN INCH AND A QUARTER IN THE EPZ SOUNDING. MODEL PW VALUES INCREASE STARTING TONIGHT OVER EASTERN AND SOUTHERN NM. EP TEMPERATURE AXIS SLIDES OVER THE EASTERN HIGHLANDS AND PLAINS EARLY THIS EVENING AND THEN SHIFTS TO THE SOUTHWEST TUESDAY. EXPECT LOCALLY HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS. WILL KEEP FLASH FLOOD WATCH FOR THIS EVENING THROUGH 0Z TUE. A COLD FRONT WILL MOVE DOWN THE EASTERN PLAINS THIS EVENING AND PROVIDE A FOCUS FOR ADDITIONAL THUNDERSTORMS DEVELOPMENT. A MESO SCALE DISTURBANCE THAT HAS HELPED THE LINCOLN CO DEVELOPMENT WILL CONTINUE TO DRIFT NORTH OVER SOUTHWESTERN NM AND HELP WITH CONVECTIVE DEVELOPMENT ALONG OUR SOUTHERN CWA BORDER. LOOKING AT A BETTER MOISTURE PUSH MONDAY INTO TUESDAY WHICH COULD BRING STORMS WITH HEAVY RAIN. WILL KEEP THE WATCH TIMING AS IS FOR NOW UNTIL BETTER PLACEMENT OF THIS HEAVY RAIN CAN BE ATTAINED. WEAK SOUTHERN FLOW CONTINUES OVER THE STATE THROUGH MID WEEK WITH THE UPPER RIDGE SLIDING SLIGHTLY WEST BY THE END OF THE WEEK. MOISTURE PLUME WOULD ALSO SLIDE WEST WITH THE MAIN AXIS OVER EASTERN AZ. WILL KEEP THIS TREND IN THE EXTENDED FORECAST...POPS HIGHER IN THE WEST. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 90 62 88 / 20 20 20 20 GALLUP.......................... 55 83 57 81 / 30 30 30 30 GRANTS.......................... 55 81 54 81 / 30 40 40 40 GLENWOOD........................ 59 89 59 87 / 50 70 70 60 CHAMA........................... 48 76 47 78 / 50 40 20 30 LOS ALAMOS...................... 55 76 52 81 / 50 50 30 30 RED RIVER....................... 45 70 40 71 / 50 40 10 20 TAOS............................ 52 78 49 80 / 50 40 20 30 SANTA FE........................ 56 79 53 80 / 50 50 30 30 SANTA FE AIRPORT................ 58 80 56 80 / 50 50 30 30 ESPANOLA........................ 57 83 54 84 / 50 50 20 30 ALBUQUERQUE HEIGHTS............. 67 84 63 83 / 50 60 40 40 ALBUQUERQUE VALLEY.............. 65 85 62 84 / 50 60 40 40 ALBUQUERQUE FOOTHILLS........... 63 81 60 81 / 50 50 40 40 ALBUQUERQUE WEST MESA........... 64 84 60 85 / 50 50 40 40 SOCORRO......................... 64 86 62 85 / 50 60 50 50 SANDIA PARK/CEDAR CREST......... 53 75 48 74 / 50 60 40 40 MORIARTY/ESTANCIA............... 57 79 54 78 / 50 50 40 40 CARRIZOZO....................... 59 82 57 80 / 50 70 60 60 RUIDOSO......................... 55 74 52 72 / 50 70 60 60 RATON........................... 56 77 49 79 / 60 30 10 10 LAS VEGAS....................... 54 74 50 74 / 60 50 20 30 ROY............................. 59 76 56 79 / 60 50 20 20 CLAYTON......................... 61 76 57 81 / 70 40 10 10 SANTA ROSA...................... 61 83 58 84 / 60 60 40 30 TUCUMCARI....................... 65 82 60 84 / 70 60 30 30 FORT SUMNER..................... 66 82 64 86 / 70 70 40 30 CLOVIS.......................... 65 82 62 84 / 70 60 40 30 PORTALES........................ 65 83 64 84 / 70 60 40 30 ROSWELL......................... 71 85 66 86 / 50 60 60 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH MONDAY AFTERNOON FOR NMZ002-NMZ003-NMZ004-NMZ005-NMZ006-NMZ007-NMZ008- NMZ009-NMZ010-NMZ011-NMZ012-NMZ013-NMZ014-NMZ015-NMZ016- NMZ017- NMZ018-NMZ019-NMZ020-NMZ021-NMZ026. && 23
Hazardous weather outlook, Aug 13, 11:27 AM MDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1127 AM MDT SUN AUG 13 2006 NMZ002>021-026-141200- NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1127 AM MDT SUN AUG 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER... A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF THE AREA STARTING EARLY THIS EVENING. EXPECT LOCALLY HEAVY RAINS WITH POSSIBLE FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME. HOWEVER...THE FLASH FLOOD WATCH WILL CONTINUE THROUGH TUESDAY AFTERNOON. FORECASTS INDICATE THAT PERIODS OF LOCALLY HEAVY RAIN WILL PERSIST THROUGH AT LEAST THURSDAY BEFORE TAPERING OFF GRADUALLY FROM EAST TO WEST ACROSS THE STATE ON FRIDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. REPORT RAINFALL AMOUNTS...RISING WATER LEVELS...OR LOCAL FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. NMZ001-141200- NORTHWEST PLATEAU- 1127 AM MDT SUN AUG 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE AREA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE NOT ANTICIPATED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. REPORT RAINFALL AMOUNTS...RISING WATER LEVELS...OR LOCAL FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 25
In the hours before
Special weather statement, Aug 13, 5:04 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 504 PM MDT SUN AUG 13 2006 NMZ007-140000- FAR NORTHEAST PLAINS- 504 PM MDT SUN AUG 13 2006 ...STRONG THUNDERSTORMS MOVING OVER NORTHEAST UNION COUNTY... AT 500 PM MDT...LAW ENFORCEMENT REPORTED A STRONG THUNDERSTORMS... CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NORTHEAST OF GRENVILLE AND NORTH OF SENECA. MOVEMENT WAS NORTH AND NORTHEAST AT 10 MPH. THE PUBLIC REPORTED THAT STRONG WINDS DOWNED A POWERLINE 15 MILES NNW OF CLAYTON AROUND 455 PM. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RURAL NORTHEASTERN UNION COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 44
Special weather statement, Aug 13, 5:04 PM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 504 PM MDT SUN AUG 13 2006 CORRECTED TYPO NMZ007-140000- FAR NORTHEAST PLAINS- 504 PM MDT SUN AUG 13 2006 ...STRONG THUNDERSTORMS MOVING OVER NORTHEAST UNION COUNTY... AT 500 PM MDT...LAW ENFORCEMENT REPORTED STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NORTHEAST OF GRENVILLE AND NORTH OF SENECA. MOVEMENT WAS NORTH AND NORTHEAST AT 10 MPH. THE PUBLIC REPORTED THAT STRONG WINDS DOWNED A POWERLINE 15 MILES NNW OF CLAYTON AROUND 455 PM. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RURAL NORTHEASTERN UNION COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 44
Special weather statement, Aug 13, 5:12 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 512 PM MDT SUN AUG 13 2006 NMZ010-011-132345- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS- 512 PM MDT SUN AUG 13 2006 ...STRONG THUNDERSTORM MOVING OVER NORTHERN TORRANCE COUNTY... AT 507 PM MDT...A SKYWARN WEATHER SPOTTER REPORTED A STRONG THUNDERSTORM PRODUCING HEAVY RAIN AND CAPABLE OF PRODUCING WINDS UP TO 40 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 11 MILES EAST OF MCINTOSH. THE STRONG THUNDERSTORM WAS MOVING SLOWLY TO THE NORTHEAST AROUND 5 MPH. RADAR INDICATES ADDITIONAL THUNDERSTORMS WERE LOCATED SOUTHWEST OF EDGEWOOD AND MORIARTY. A REPORT OF .94 INCHES OF RAIN IN 15 MINUTES AND SMALL HAIL COVERING THE GROUND WAS RECEIVED FROM MORIARTY. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE INTERSTATE 40 FROM 5 MILES WEST OF MORIARTY TO CLINES CORNERS. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THESE STORMS MOVES THROUGH THE AREA.
Special weather statement, Aug 13, 7:05 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 705 PM MDT SUN AUG 13 2006 NMZ009-010-140130- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 705 PM MDT SUN AUG 13 2006 ...STRONG THUNDERSTORM MOVING OVER ALBUQUERQUE... AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR SOUTH VALLEY. MOVEMENT WAS EAST AT 5 MPH. OTHER STORMS MAY RAPIDLY DEVELOP ALONG THUNDERSTORM OUTFLOW BOUNDARIES IN OTHER PORTIONS OF BERNALILLO COUNTY. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALAMEDA...CARNUEL...CEDAR CREST...CEDRO...ESCABOSA AND LOS RANCHOS DE ALBUQUERQUE. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:29 PM MDT | Flash Flood Warning | ABQ | Socorro | 2 hr |
| Aug 13, 6:53 PM MDT | Flash Flood Warning | ABQ | Catron | 2 hr |
| Aug 13, 7:18 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 117 min |
| Aug 14, 11:00 AM MDT | Tornado Warning | ABQ | Chaves | 30 min |
Nearby
Flash Flood Warnings in New Mexico, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.